# SDR REXA2013021600300

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 26,043 hours, 22,772 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S AND FLIGHT ATTENDANT'S LIFE VEST BAG TORN.  REMOVED AND REPLACED FIRST OFFICER'S AND FLIGHT ATTENDANTS LIFE VEST IAW AMM 25-61-03.
